# SDR CALA2025120511793

- Difficulty date: November 17, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 85,085 hours, 30,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE FWD CARGO DOOR SILL,  DAMAGE TO THE OUTER & INNER SKIN OF THE LAP SPLICE BS 490, S24R.  DAMAGE OUT OF LIMITS IAW SRM 53-00-01-1A-6. IAW AVO 16027 STEP 1.  PERFORMED INSPECTION OF DAMAGED AREA, USING A 20" RADIUS. NO FURTHER DAMAGE NOTED. IAW AVO 16027 STEP 1A. INNER SKIN DAMAGE MEASURES .200" IN LENGTH BY .150" IN DEPTH. OUTER SKIN DAMAGE MEASURES .400" IN LENGTH BY .300" WIDE. PERFORMED SURFACE HFEC OF BENT SKIN SEGMENT IAW PART 6, 51-00-00, PROCDURE 23.  NO CRACKS NOTED.  REMOVED FASTENERS, BLENDED OUT DAMAGE, & REWORKED SKIN IAW AVO 16027 STPS 3-5. REF AVO 16027 C/W STEPS 6,7,8.   PERFORMED HFEC OF BLENDED EDGES AND AREAS, HFEC OF OPEN FASTNER HOLES, AND FASTNER HOLE COUNTERSINK HFEC. NO CRACK INDICATIONS NOTED. COMPLETED STEP 9 OF AVO16027. REF AVO 16027 C/W STEP 10 PERFORMED HFEC OF REWORKED SKIN SEGMENT REF PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. AVO 16027 IS NOW COMPLETE VERIFIED COMPLETION OF STEPS 1-11 WERE ACCOMPLISHED PER AVO 16027 REV ORIG.  PERFORMED STEPS 12 ,A-F OF AVO 16027 REV A. REF AVO 16027 REV A VERIFIED STEP 12 A-F AND C/W STEP G PERFORMED HFEC INSPECTION ALONG VERIFIED ALL RII STEPS HAVE BEEN COMPLIED WITH AND SIGNED OFF ACCORDINGLY IN ECRA 5330-07652 REV A AS PER GMM 09-25-05
